# SDR UALA2012082704806

- Difficulty date: August 24, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 88,109 hours, 9,841 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 1167006144
- Part serial: 195
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C & D ZONE CABIN LIGHTS WILL NOT SHUT OFF.  REPLACED LAC2, OPS CHECK GOOD.
